# SDR CALA0600297

- Difficulty date: June 29, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 55,495 hours, 28,798 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528CAL1
- Condition: Cracked
- Location: Carg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK AT THREE EACH LIGHTENING HOLES ON THE INNER SKIN OF THE FORWARD CARGO DOOR.  THE SKIN WAS REPAIRED IAW ECRA 5232-01076.
